# SDR USAA2013021100011

- Difficulty date: January 19, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161902000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 251CG BETWEEN FR47 TO FR47.5, Y1292.  REPLACED FLOOR PANEL 251CG  IAW A321 SRM 51-72-11.
